ANALYSIS & APPLIED MATHEMATICS (LINEAR DYNAMICS, SEMIGROUP THEORY, PARTIAL DIFFERENTIAL EQUATIONS, FRACTIONAL CALCULUS & ALGEBRAIC STRUCTURES IN ANALYSIS).

I am working on chaotic dynamics linear operators on infinite-dimensional spaces, from the point of view of Operator Theory and Functional Analysis. These processes can be modelled through PDE’s or infinite systems of coupled ODE’s.  I am also working in the study of large algebraic structures of pathological mathematical objects with nice properties (lineability & algebrability). Recently, I am also interested in Fractional Calculus and its applications.

  1. J. Bonet and J.A. Conejero, The sets of monomorphisms and of almost open operators between locally convex spaces, Proc. Amer. Math. Soc. 129 (2001), no. 12, 3683-3690 (electronic). Link
  2. J. Bonet and J.A. Conejero, Duality for monomorphisms and almost open operators between locally convex spaces, Bull. Soc. Roy. Sci. Liège 70 (2001), no. 4-6, 183-193 (2002), Hommage à Pascal Laubin. Link
  3. T. Bermúdez, A. Bonilla, J.A. Conejero, and A. Peris, Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces, Studia Math. 170 (2005), no. 1, 57-75. doi:10.4064/sm170-1-3
  4. J.A. Conejero and A. Peris, Linear transitivity criteria, Topology Appl. 153 (2005), no. 5-6, 767-773. doi:10.1016/j.topol.2005.01.009
  5. J. Bès and J.A. Conejero, Hypercyclic subspaces in omega, J. Math. Anal. Appl. 316 (2006), no. 1, 16-23. doi:10.1016/j.jmaa.2005.04.083
  6. J.A. Conejero, V. Müller, and A. Peris, Hypercyclic behaviour of operators in a hypercyclic C0-semigroup,  J. Funct. Anal. 244 (2007), 342-348. doi:10.1016/j.jfa.2006.12.008
  7. J.A. Conejero, Enlargements of operators between locally convex spaces, RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., 101 (2007), no.1, 45-50. Link
  8. R. Aron, J.A. Conejero, A. Peris and J.B. Seoane-Sepúlveda, Powers of hypercyclic functions for some classical hypercyclic operators, Integr. equ. oper. theory, 58 (2007), no. 4, 591-596.   doi:10.1007/s00020-007-1490-4
  9. R. Aron, J.A. Conejero, Alfredo Peris and J.B. Seoane-Sepúlveda, Sums and products of bad functions, Jarosz, Krzysztof (ed.), Function spaces. Proceedings of the 5th conference, Edwardsville, IL, USA, May 16-20, 2006. Providence, RI: American Mathematical Society. Contemp. Math. 435, 47-52 (2007). Link
  10. J.A. Conejero, On the existence of transitive and topologically mixing semigroups,  Bull. Belg. Math. Soc. Simon-Stevin, 14 (2007), no. 3, 463-471. Link
  11. J.A. Conejero and A. Peris, Chaotic translation semigroups, Discrete Contin. Dyn. Syst. Ser. A, Supplement volume (2007), 269-276. Link
  12. J.A. Conejero and A. Peris, Hypercyclic translation C0-semigroups on complex sectors. Discrete Contin. Dyn. Syst. Ser. A 25 (2009) 1195-1208. doi:10.3934/dcds.2009.25.1195
  13. J.A. Conejero and V. Müller, On the universality of multipliers on H(C). Journal Aprox. Th. 162 (2010) 1025-1032. doi: 10.1016/j.jat.2009.11.009
  14. J.A. Conejero and E.M. Mangino , Hypercyclic semigroups generated by Ornstein-Uhlenbeck operators. Mediterr. J. Math. 7  (2010), no. 1, 101-109. doi: 10.1007/s00009-010-0030-7
  15. R. Aron, J. A. Conejero, A. Peris, and J.B. Seoane-Sepúlveda, Uncountably generated algebras of everywhere surjective functions. Bull. Belg. Math. Soc. Simon-Stevin. 17(2010), no. 3, 571-575. Link
  16. J.A. Conejero, A. Peris, and M. Trujillo, Chaotic asymptotic behaviour of the hyperbolic heat transfer equation solutions.  Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 9, 2943-2947. doi: 10.1142/S0218127410027489
  17. J.A. Conejero and F. Martínez-Giménez, Chaotic differential operators, RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 105, 423-431 (2011). doi: 10.1007/s13398-011-0026-6
  18. X. Barrachina and J.A. Conejero, Devaney chaos and distributional chaos in the solution of certain partial differential equations. Abstr. Appl. Anal. 2012 (2012), article ID 457019, 11 pages. doi:10.1155/2012/457019

    J. Bès and J.A. Conejero. An extension of hypercyclicity for N-linear operators.

  19. J. Bès and J.A. Conejero. An extension of hypercyclicity for N-linear operators. Abstr. Appl. Anal. 2014 (2014), article ID 609873, 11 pages. doi:10.1155/2014/609873
  20. J.A. Conejero, P. Jiménez-Rodríguez, G.A. Muñoz-Fernández, and J.B. Seoane-Sepúlveda, When the Identity Theorem “Seems” to fail. Amer. Math. Monthly   121, no. 1, 60-68. doi:10.4169/amer.math.monthly.121.01.060
  21. J.A. Conejero, F. Ródenas, and M. Trujillo. Chaos for the hyperbolic bioheat equation. Discrete Contin. Dyn. Syst. Ser. A 35, No.2, 653-668 (2015). doi:10.3934/dcds.2015.35.653
  22. J.A. Conejero, C. Lizama, and F. Ródenas. Chaotic behaviour of the solutions of the Moore-Gibson-Thompson equation. Appl. Math. Inf. Sci. 9, No. 5, 2233-2238 (2015). doi:10.12785/amis/090503
  23. F. Bastin, J.A. Conejero, C. Esser and J.B. Seoane-Sepúlveda, Algebrability and nowhere Gevrey differentiability. Israel Math. Journal, 125, 127-143 (2015). doi:10.1007/s11856-014-1104-1
  24. J.A. Conejero, G.A. Fernández-Muñoz, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Smooth functions with uncountably many zeros. Bull. Belg. Math. Soc. Simon-Stevin., 22, 1-5 (2015).
  25. X. Barrachina, J.A. Conejero, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Distributional chaos for the forward and backward control traffic model. Linear Algebra Appl., 479, 202-215 (2015) doi:10.1016/j.laa.2015.04.010

  26. J.A. Conejero, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Linear chaos for the Quick-Thinking-Driver model. Semigroup Forum 92 (2016) 486-493. doi:10.1007/s00233-015-9704-6
  27. J.A. Conejero, F. Martínez-Giménez, A. Peris, and F. Ródenas. Chaotic asymptotic behaviour of the solutions of the Lighthill-Whitham-Richards equation. Nonlinear Dyn., 84, 127-143 (2016). doi:10.1007/s11071-015-2245-4
  28. J.A. Conejero, C. Lizama, and F. Ródenas. Dynamics of the solutions of the water hammer equations. Topology Appl., 203, 67-83 (2016). doi:10.1016/j.topol.2015.12.076
  29. J.A. Conejero, C. Lizama, and M. Murillo-Arcila. On the existence of chaos for the viscous van Wijngaarden-Eringen equationChaos, Solitons & Fractals, 89, 100-104 (2016). doi:10.1016/j.chaos.2015.10.009
  30. J.A. Conejero, M. Kostic, P.J. Miana, and M. Murillo-Arcila. Distributionally chaotic families of operators on Fréchet spaces. Commun. Pure Appl. Anal., 15:5, 1915-1939 (2016). doi:10.1016/cpaa.2016.15

  31. J. Bès, J.A. Conejero, and D. Papathanasiou. Convolution operators and hypercyclic algebras. J. Mat. Anal. Appl., 445:2,  1232–1238 (2017). doi:10.1016/j.jmaa.2016.01.029
  32. J.A. Conejero, J.B. Seoane-Sepúlveda, P. Sevilla Peris. Isomorphic copies of $\ell_1$ for m-homogeneous non-
    Bès Conejero Papathanasiou 2018 1

    J. Bès, J.A. Conejero, and D. Papathanasiou. Hypercyclic algebras for convolution and composition operators.

    analytic Bohnenblust–Hille polynomials. Math. Nachr., 290:2-3, 218-225 (2017).

  33. J.A. Conejero, C. Lizama, M. Murillo-Arcila, and A. Peris. Linear dynamics of semigroups generated by differential operators. Open Math. 17, 745-767 (2017).  doi:10.1515/math-2017-0065
  34. J.A. Conejero, M. Fenoy, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Lineability within Probability Theory settings.  RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., 111:1 ,673-684 (2017). doi:10.1007/s13398-016-0318-y
  35. C.C. Chen, J.A. Conejero, M. Kostic, and M. Murillo-Arcila. Dynamics of multivalued linear operators. Open. Math. 15, 948–958 (2017). doi:10.1515/math-2017-0082
  36. J.A. Conejero, C. Lizama, M. Murillo-Arcila. Chaotic semigroups from second order partial differential equations. J. Math. Anal. Appl. 456:1, 402-411 (2017). doi:10.1016/j.jmaa.2017.07.013
  37. J. Bès, J.A. Conejero, and D. Papathanasiou. Hypercyclic algebras for convolution and composition operators.

    J. Bès, J.A. Conejero, and D. Papathanasiou. Hypercyclic algebras for convolution and composition operators.


    J. Bès, J.A. Conejero, and D. Papathanasiou. Hypercyclic algebras for convolution and composition operators. J. Funct. Anal., 274:10, 2884-2905 (2018) doi:10.1016/j.jfa.2018.02.003

  38. L. Bernal-González, J.A. Conejero, M. Murillo-Arcila, J.B. Seoane-Sepúlveda. Highly tempering infinite matrices.RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., 112:1 ,341-345 (2018). doi:10.1007/s13398-017-0385-8
  39. C.C. Chen, J.A. Conejero, M. Kostic, M. Murillo-Arcila. Dynamics on binary relations over topological spaces. Symmetry, 10, 211 (2018). doi:10.3390/sym10060211
  40.  L. Bernal-González, J.A. Conejero, G. Costakis, J.B. Seoane-Sepúlveda. Multiplicative structures of hypercyclic functions for convolution operators. J. Oper. Th. 80:1, 101-112 (2018). doi: 10.7900/jot.2017sep27.2162

    C. Rodero-Gómez, J.A. Conejero, and I. García-Fernández. Shock wave formation in compliant arteries.

  41. C. Rodero-Gómez, J.A. Conejero, and I. García-Fernández. Shock wave formation in compliant arteries. Evol. Eq. and Control Th. 8:1, 221-230 (2019). doi:10.3934/eect.2019012
  42. J.A. Conejero, C. Lizama, M. Murillo-Arcila, and J.B. Seoane-Sepúlveda. Well posedness for abstract degenerate third order equations with infinite delay. Israel Math. J. 229:1, 219-254 (2019). doi:10.1007/s11856-018-1796-8
  43. J.A. Conejero, A. Mudayadan, J.B. Seoane-Sepúlveda. Dynamics of multidimensional Cesàro operators. Bull. Belg. Math. Soc. – Simon Stevin, 26, 1-10 (2019). Link
  44. L. Bernal-González, J.A. Conejero, M. Murillo-Arcila, J.B. Seoane-Sepúlveda. [S]-Linear and convex structures in function families. Linear Algebra Appl. 579, 463-48 (2019). DOI: 10.1016/j.laa.2019.07.003

    J.A. Conejero, A. Mira-Iglesias, C. Lizama, C. Rodero-Gómez. Visibility graphs of fractional Wu Baleanu time series.

    J.A. Conejero, A. Mira-Iglesias, C. Lizama, C. Rodero-Gómez. Visibility graphs of fractional Wu Baleanu time series.

  45. J.A. Conejero, C. Lizama, A. Mira-Iglesias, C. Rodero-Gómez. Visibility graphs of fractional Wu Baleanu time series. J. Differ. Eq. Appl. 25(9-10), 1321-1331 (2019). doi: 10.1080/10236198.2019.1619714

  46. P.A. Solares-Hernández, F.A. Manzano, F.J. Pérez-Benito, J.A. Conejero. Divisibility patterns within Pascal divisibility networks. Mathematics. 8(2), 254 (2020). doi:10.3390/math8020254
  47. J.A. Conejero, M. Murillo-Arcila, Jesús M. Seoane, Juan B. Seoane. When does chao appear while driving? Learning dynamical systems via car-following models. To appear in Math.Magazine.